# SDR RAIA951131

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52688
- Condition: Out Of Balance
- Location: Nlg
- Part time: 142 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7735 - NOSE WHEEL VIBRATION, AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE WHEEL ASSEMBLIES. (X)
